The Pólya-Vinogradov inequality for totally real algebraic number fields
Acta Arithmetica, Tome 65 (1993) no. 3, pp. 197-212
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_65_3_197_212,
author = {Peter S\"ohne},
title = {The {P\'olya-Vinogradov} inequality for totally real algebraic number fields},
journal = {Acta Arithmetica},
pages = {197--212},
year = {1993},
volume = {65},
number = {3},
doi = {10.4064/aa-65-3-197-212},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-65-3-197-212/}
}
TY - JOUR AU - Peter Söhne TI - The Pólya-Vinogradov inequality for totally real algebraic number fields JO - Acta Arithmetica PY - 1993 SP - 197 EP - 212 VL - 65 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-65-3-197-212/ DO - 10.4064/aa-65-3-197-212 LA - en ID - 10_4064_aa_65_3_197_212 ER -
Peter Söhne. The Pólya-Vinogradov inequality for totally real algebraic number fields. Acta Arithmetica, Tome 65 (1993) no. 3, pp. 197-212. doi: 10.4064/aa-65-3-197-212
Cité par Sources :